JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2015, Vol. 50 ›› Issue (05): 60-67.doi: 10.6040/j.issn.1671-9352.0.2014.214

Previous Articles     Next Articles

Regularity criteria for weak solutions to the 3D magneto-micropolar fluid equations

LI Feng-ping, CHEN Guang-xia   

  1. School of Mathematics and Information, Henan Polytechnic University, Jiaozuo 454000, Henan, China
  • Received:2014-05-13 Online:2015-05-20 Published:2015-05-29

Abstract: We consider the regularity criteria of the weak solutions for the 3D magneto-micropolar fluid equations by energy method and Littlewood-Paley decomposition, and prove some regularity criteria involving the pressure or pressure gradient for weak solutions in Lebegue, Lorentz, BMO and Besov spaces.

Key words: magneto-micropolar fluid equations, weak solution, regularity criterion

CLC Number: 

  • O175.2
[1] GALDI G P, RIONERO S. A note on the existence and uniqueness of solutions of the micropolar fluid equations[J]. Internat J Engrg Sci, 1997, 15(2):105-108.
[2] ROJAS-MEDAR M A, BOLDRINI J L. Magneto-micropolar fluid motion: existence of weak solutions[J]. Rev Mat Complut, 1998, 11:443-460.
[3] ROJAS-MEDAR M A. Magneto-micropolar fluid motion: existence and uniqueness of strong solutions[J]. Math Nachr, 1997, 188(1):301-319.
[4] ORTEGA-TORRES E E, ROJAS-MEDAR M A. Magneto-Micropolar fluid motion: Global existence of strong solutions[J]. Abstr Appl Anal, 1999, 4:109-125.
[5] GALA S. Regularity criteria for the 3D magneto-microploar fluid equations in the Morrey-Campanato space[J]. Nonlinear Differential Equations Appl, 2010, 17:181-194.
[6] XU Fuyi. Regularity criterion of weak solution for the 3D Magneto-micropolar fluid equations in Besov spaces[J]. Commun Nonlinear Sci Numer Simulat, 2012, 17(6):2426-2433.
[7] YUAN Baoquan. Regularity of weak solutions to magneto-micropolar fluid equations[J]. Acta Mathematica Sci, 2010, 30B(5):1469-1480.
[8] YUAN Jia. Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations[J]. Math Meth Appl Sci, 2008, 31(9):1113-1130.
[9] ZHANG Z J, YAO Z A, WANG X F. A regularity criterion for the 3D magneto-micropolar fluid equations in Triebel-Lizorkin spaces[J]. Nonlinear Anal, 2011, 74(6):2220-2225.
[10] 朱华, 原保全. 三维磁微极流体方程弱解的正则性[J]. 应用数学, 2012, 25(2):288-294. ZHU Hua, YUAN Baoquan. Regularity of weak solutions to 3D magneto-micropolar equations[J]. Mathematica Applicata, 2012, 25(2):288-294.
[11] 朱华, 原保全. 三维磁微极流体方程组弱解的压力正则性准则[J]. 云南大学学报:自然科学版, 2012, 34(5):503-509. ZHU Hua, YUAN Baoquan. Regularity criteria for the 3D magneto-micropolar equations in terms of the pressure[J]. Journal of Yunnan University: Natural Science, 2012, 34(5):503-509.
[12] ERINGEN A C. Theory of micropolar fluids[J]. Journal of Mathematics and Mechanics, 1966, 16:1-18.
[13] DONG Boqing, JIA Yan, CHEN Zhimin. Pressure regularity criteria of the three-dimensional micropolar fluid flows[J]. Math Meth Appl Sci, 2011, 34(5):595-606.
[14] YUAN Baoquan. On regularity criteria for weak solutions to the micropolar fluid equations in Lorentz space[J]. Proc Amer Math Soc, 2010, 138(6):2025-2036."
[1] ZHEN Wei-wei, ZENG Jian, REN Jian-long. Time dependent parabolic inverse source problem based on variational theory [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2018, 53(10): 61-71.
[2] JIANG Jing, GAO Qing-ling, ZHANG Ke-yu. Existence of weak solutions for a second order Dirichlet boundary value problem on time scales [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 99-103.
[3] BIAN Dong-fen, YUAN Bao-quan*. On the nonexistence of global weak solutions to the compressible MHD equations [J]. J4, 2011, 46(4): 42-48.
[4] HU Mo-Yin. Multiplicity results for a class of quasi-linear Neumann problems [J]. J4, 2009, 44(10): 39-42.
Full text



No Suggested Reading articles found!